Alert archive / Kentucky / Tornado Warnings in 2011
Tornado Warning 183, NWS Paducah, KY
NWS Paducah, KY issued this tornado warning at Sep 25, 2011, 8:35 PM CDT for Christian County, Trigg County, Kentucky. It was in force for 25 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 25, 2011, 8:35 PM CDT (01:35 UTC)
- Expired
- Sep 25, 2011, 9:00 PM CDT
- In force
- 25 min
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
Counties Christian County, KY, Trigg County, KY
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 25, 8:50 PM CDT | TORNADO | 2 Ne Herndon, KY | NWS STORM SURVEY REVEALS AN EF1 TORNADO...90 MPH WINDS...1 MILE LONG PATH...100 YARDS IN WIDTH. 2 BARNS DAMAGED WITH SEVERAL TREES DOWN/SNAPPED. SEE PNSPAH FOR DETAILS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 1.6 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1258 J/kg
- Mixed-layer CIN
- -43 J/kg
- Mixed-layer LCL
- 1166 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 271 m²/s²
- 0-3 km storm-relative helicity
- 400 m²/s²
- Significant tornado parameter
- 1.7
- Supercell composite
- 8.0
The text
As transmitted, in the capitals the NWS used until 2016.
943
WFUS53 KPAH 260135
TORPAH
KYC047-221-260200-
/O.NEW.KPAH.TO.W.0183.110926T0135Z-110926T0200Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
835 PM CDT SUN SEP 25 2011
THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHERN CHRISTIAN COUNTY IN SOUTH CENTRAL KENTUCKY...
SOUTHEASTERN TRIGG COUNTY IN WESTERN KENTUCKY...
* UNTIL 900 PM CDT.
* AT 833 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED 10 MILES NORTH OF DOVER...AND MOVING NORTHEAST AT
50 MPH.
* LOCATIONS IN THE WARNED AREA INCLUDE...
HOPKINSVILLE...LAFAYETTE AND HERNDON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3664 8786 3666 8786 3666 8791 3667 8795
3698 8753 3681 8730 3663 8762 3663 8785
TIME...MOT...LOC 0135Z 229DEG 44KT 3664 8782
$$2 follow-up statements
772
WWUS53 KPAH 260150
SVSPAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
850 PM CDT SUN SEP 25 2011
KYC221-260158-
/O.CAN.KPAH.TO.W.0183.000000T0000Z-110926T0200Z/
TRIGG KY-
850 PM CDT SUN SEP 25 2011
...THE TORNADO WARNING FOR SOUTHEASTERN TRIGG COUNTY IN WESTERN
KENTUCKY IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3667 8769 3676 8768 3686 8755 3676 8740
3663 8763
TIME...MOT...LOC 0148Z 241DEG 46KT 3669 8766
$$
KYC047-260200-
/O.CON.KPAH.TO.W.0183.000000T0000Z-110926T0200Z/
CHRISTIAN KY-
850 PM CDT SUN SEP 25 2011
...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHWESTERN CHRISTIAN
COUNTY IN SOUTH CENTRAL KENTUCKY UNTIL 900 PM CDT...
AT 848 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED 13 MILES WEST OF FORT CAMPBELL NORTH...MOVING
NORTHEAST AT 55 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3667 8769 3676 8768 3686 8755 3676 8740
3663 8763
TIME...MOT...LOC 0148Z 241DEG 46KT 3669 8766
$$364
WWUS53 KPAH 260159
SVSPAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
859 PM CDT SUN SEP 25 2011
KYC047-260209-
/O.EXP.KPAH.TO.W.0183.000000T0000Z-110926T0200Z/
CHRISTIAN KY-
859 PM CDT SUN SEP 25 2011
...THE TORNADO WARNING FOR SOUTHWESTERN CHRISTIAN COUNTY IN SOUTH
CENTRAL KENTUCKY WILL EXPIRE AT 900 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
LAT...LON 3667 8769 3676 8768 3686 8755 3676 8740
3663 8763
TIME...MOT...LOC 0159Z 241DEG 46KT 3673 8749
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this tornado warning went out at Sep 25, 12:53 PM CDT, 7 hours 42 minutes earlier.
Area forecast discussion, Sep 25, 12:53 PM CDT, 7 hours 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PADUCAH KY 1253 PM CDT SUN SEP 25 2011 .DISCUSSION... EARLY AFD THIS AFTERNOON GIVEN THAT CONVECTION MAY CONTINUE TO BE ON THE INCREASE. 17Z SFC MAP SHOWED LOW PRESSURE CENTERS OVER NE AND WCNTRL ARKANSAS WITH A DEVELOPING WARM FRONT OVER WCNTRL TN. CONVECTION OVER THE PAST HOUR HAS BECOME MORE CELLULAR IN NATURE AND INTENSITIES HAVE INCREASED NORTH OF THE BOUNDARY WHICH MAY BE A SIGN OF INCREASING SHEAR ALOFT. MEANWHILE WILL CONTINUE TO MONITOR THROUGH THE AFTERNOON AND EARLY EVENING THE SFC LOW JUST TO OUR SW. THE HRRR/RUC/NAM TEND THE LOW A LITTLE FARTHER WEST THAN THE GFS. THUS A SMALL PART OF SOUTHEAST MISSOURI INTO WEST KENTUCKY WILL STILL HAVE TO BE MONITORED FOR SURFACE BASED SVR WX POTENTIAL MID AFTERNOON THROUGH VERY EARLY EVENING. THE SHEAR WILL BE MORE THAN SUFFICIENT...AS BY 00Z...STRONG H400-250 JET PUNCHES ACROSS SE MISSOURI TOWARD THE MS RIVER. AMPLE HELICITY WILL BE IN PLACE OVER WEST KY AS THE SURFACE LOW TRACKS NORTHEAST. THE AMOUNT OF INSTABILITY THAT ENDS UP WORKING NORTH INTO THE AREA AND FOR HOW LONG WILL DETERMINE OUR SEVERE PROBABILITIES. IN THE MEANTIME...WILL CONTINUE TO MONITOR FOR ELEVATED CORES WITH CURRENT CONVECTION IN CASE THEY BECOME STRONG ENOUGH TO PRODUCE MARGINALLY SEVERE HAIL OVER SOUTHEAST MISSOURI AND PERHAPS POINTS EAST. WILL PUSH POPS EAST THIS EVENING AND GRADUALLY DIMINISH THEM FROM WEST TO EAST AFTER MIDNIGHT. WE WILL CONTINUE TO GO WITH A GRAND TOTAL OF 1-4 INCHES ACROSS THE CWFA...WITH THE HIGHEST AMOUNTS NORTH AND WEST OF THE PENNYRILE REGION OF WEST KENTUCKY. SO FAR...NO REPORTS OF SIGNIFICANT WATER PROBLEMS. THAT MAY CHANGE AS INTENSITIES CONTINUE TO INCREASE THROUGH THE AFTERNOON AND EVENING. COULD BE SOME URBAN AND SMALL STREAM ISSUES WITH TIME...ESPECIALLY EAST OF THE MISSISSIPPI RIVER. THE UPPER LOW WILL BE SLOW TO MOVE EAST / NORTHEAST THROUGH MID WEEK. HAVE ADJUSTED CLOUD COVER UPWARD...ESPECIALLY UP ALONG THE I-64 CORRIDOR. KEPT SMALL CHANCE POPS IN AS WELL AS THE NE PART OF OUR CWFA WILL STILL BE INFLUENCED SUBSTANTIALLY BY GOOD CYCLONIC FLOW. OTHERWISE...DRY AFTER THE MID WEEK PERIOD. THE REGION WILL REMAIN IN NORTHWEST FLOW ALOFT. SO AFTER A BRIEF WARM UP IN THE WAKE OF THE LOW...TEMPS WILL TREND DOWNWARD AGAIN FRIDAY AND INTO THE WEEKEND...AS STRONG SURFACE HIGH PRESSURE BUILDS SOUTH AND EAST FROM THE NORTHERN PLAINS... AND UPPER MIDWEST. GENERALLY USED A BLEND OF NAM/RUC/HRRR IN THE SHORT TERM AND TRENDED TOWARD A GFS/ECMWF BLEND IN THE DAYS 4-7 PERIOD. ..CN.. && .AVIATION... THE PROXIMITY AND VERY SLOW PROGRESSION OF THE 500MB LOW TOWARD THE LOWER GREAT LAKES COMBINED WITH SURFACE LOW PRESSURE MOVING NORTHEAST ACROSS THE WFO PAH TAF SITES WILL RESULT IN MVFR TO LOCALLY IFR VISIBILITIES AT KCGI AND KPAH THROUGH AT LEAST EARLY EVENING AND AT THE KEVV AND KOWB TAF SITES THROUGH THE EVENING. THUNDERSTORMS WILL BRING SHARP TEMPORARY REDUCTIONS TO CIGS AND VSBYS ALONG WITH GUSTY WINDS. VFR CONDITIONS SHOULD MOVE INTO ALL OF THE WFO PAH TAF SITES BY 12Z MONDAY. ..RLS.. && .PAH WATCHES/WARNINGS/ADVISORIES... KY...NONE. MO...NONE. IL...NONE. IN...NONE. &&
Hazardous weather outlook, Sep 25, 11:47 AM CDT, 8 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 1147 AM CDT SUN SEP 25 2011 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-261000- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 1147 AM CDT SUN SEP 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATE THIS AFTERNOON AND EARLY THIS EVENING ACROSS A SMALL PART OF SOUTHEAST MISSOURI AND MUCH OF WESTERN KENTUCKY. THE AREA IS EAST OF A LINE FROM NEW MADRID MISSOURI TO VIENNA ILLINOIS...AND GENERALLY SOUTH OF MORGANFIELD... HENDERSON AND OWENSBORO. THE PRIMARY HAZARDS WILL BE HAIL AND DAMAGING WINDS. HOWEVER...GIVEN THE AMOUNT OF WIND SHEAR...SHORT LIVED LOW END TORNADOES CANNOT BE RULED OUT. STORMS WILL BE FAST MOVING...GENERALLY EAST / NORTHEAST 50 TO 60 MPH. THE CHANCE OF SEVERE WEATHER WILL BE HIGHLY DEPENDENT ON HOW UNSTABLE THE ATMOSPHERE CAN BECOME ACROSS WEST KENTUCKY. LOCALLY HEAVY RAIN WILL REMAIN A CONCERN AS WELL. AS THE AFTERNOON WEARS ON...THE FOCUS WILL SHIFT FROM PORTIONS OF SOUTHEAST MISSOURI...SOUTHERN ILLINOIS AND SOUTHWEST INDIANA...MORE INTO WEST KENTUCKY AND SOUTHWEST INDIANA BY THIS EVENING. STORM TOTAL RAINFALL FROM 1 TO 4 INCHES IS EXPECTED. LOCAL URBAN AND SMALL STREAM FLOOD CONCERNS WILL CONTINUE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON AND EARLY THIS EVENING OVER MAINLY WESTERN KENTUCKY. CN
In the hours before
Special weather statement, Sep 25, 6:22 PM CDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 622 PM CDT SUN SEP 25 2011 KYZ009-012-252345- CALLOWAY KY-TRIGG KY- 622 PM CDT SUN SEP 25 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CALLOWAY AND WESTERN TRIGG COUNTIES IN WESTERN KENTUCKY UNTIL 645 PM CDT... AT 619 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES SOUTHWEST OF MURRAY...MOVING NORTHEAST AT 50 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... MURRAY... NEW CONCORD... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY.
Special weather statement, Sep 25, 7:00 PM CDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 700 PM CDT SUN SEP 25 2011 ILZ077-078-083-087-090-091-094-INZ081-082-085>088-KYZ001>022- 260200- EDWARDS-WABASH-WHITE-GALLATIN-POPE-HARDIN-MASSAC-GIBSON-PIKE- POSEY-VANDERBURGH-WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD- MCCRACKEN-GRAVES-LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON- TRIGG-CALDWELL-UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON- DAVIESS-MCLEAN-MUHLENBERG-TODD- INCLUDING THE CITIES OF...ALBION...MOUNT CARMEL...CARMI... SHAWNEETOWN...GOLCONDA...ELIZABETHTOWN...METROPOLIS... FORT BRANCH...PETERSBURG...POSEYVILLE...EVANSVILLE...BOONVILLE... ROCKPORT...HICKMAN...CLINTON...BARDWELL...WICKLIFFE...PADUCAH... MAYFIELD...SMITHLAND...BENTON...MURRAY...MARION...EDDYVILLE... CADIZ...PRINCETON...MORGANFIELD...DIXON...MADISONVILLE... HOPKINSVILLE...HENDERSON...OWENSBORO...CALHOUN...GREENVILLE... ELKTON 700 PM CDT SUN SEP 25 2011 ...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN ACROSS SOUTHWEST INDIANA...WESTERN KENTUCKY...AND FAR SOUTHEAST ILLINOIS... A BROAD AREA OF MODERATE TO HEAVY RAIN...WITH EMBEDDED THUNDERSTORMS...WILL CONTINUE TO PROGRESS EASTWARD ACROSS FAR SOUTHEAST ILLINOIS...SOUTHWEST INDIANA...AND WESTERN KENTUCKY AS THE EVENING PROGRESSES. A FEW OF THE STORMS MAY CONTAIN SMALL HAIL OR EVEN STRONG WIND GUSTS OVER MAINLY WESTERN KENTUCKY. RAINFALL RATES OF ONE HALF TO ONE INCH AN HOUR WILL CONTINUE IN THE HEAVIER BANDS OF RAIN AND THUNDERSTORMS. THIS MAY CAUSE PONDING OF WATER ON ROADWAYS...AS WELL AS CAUSE SMALL CREEKS... STREAMS AND DITCHES TO OVERFLOW...ESPECIALLY IN POORLY DRAINED AND LOW LYING AREAS. THE MAIN AREA OF CONCERN FOR PONDING OF WATER IN LOW LYING AREAS...POSSIBLY LEADING TO FLOODING OF SMALL STREAMS AND FLOOD PRONE ROADWAYS...IS ACROSS SOUTHWEST INDIANA AND WESTERN KENTUCKY FROM EVANSVILLE INDIANA TO MURRAY KENTUCKY AND POINTS EAST OF THERE. A SOAKING 2 TO 3 INCHES OF ADDITIONAL RAINFALL IS EXPECTED IN THIS AREA AS THE EVENING PROGRESSES. STAY ABREAST OF THE LATEST WEATHER INFORMATION AND THE POSSIBILITY OF ADDITIONAL ADVISORIES OR WARNINGS.
Special weather statement, Sep 25, 7:03 PM CDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 703 PM CDT SUN SEP 25 2011 INZ086>088-KYZ010-014>016-018>020-260045- CRITTENDEN KY-DAVIESS KY-HENDERSON KY-HOPKINS KY-MCLEAN KY-SPENCER IN-UNION KY-VANDERBURGH IN-WARRICK IN-WEBSTER KY- 703 PM CDT SUN SEP 25 2011 ...SIGNIFICANT WEATHER ADVISORY FOR WARRICK...SPENCER AND SOUTHEASTERN VANDERBURGH COUNTIES IN SOUTHWEST INDIANA...AND HENDERSON...DAVIESS...EXTREME NORTHEASTERN HOPKINS...WEBSTER... SOUTHEASTERN UNION AND NORTHWESTERN MCLEAN COUNTIES IN NORTHWEST KENTUCKY...AND NORTHEASTERN CRITTENDEN COUNTY IN WESTERN KENTUCKY UNTIL 745 PM CDT... AT 700 PM CDT...STORM SPOTTERS REPORTED A STRONG THUNDERSTORM NEAR CLAY...OR 8 MILES NORTHWEST OF PROVIDENCE...MOVING NORTHEAST AT 45 MPH. A SECOND STORM WAS LOCATED FROM NEAR BOONVILLE INDIANA TO JUST WEST OF STANLEY KENTUCKY...MOVING NORTHEAST AT 45 MPH. WIND GUSTS UP TO 50 MPH AND HAIL UP TO THE SIZE OF PENNIES ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... BRECKINRIDGE CENTER... HENDERSON... OWENSBORO... NEWBURGH... ROCKPORT... BOONVILLE... CLAY... DIXON... CORYDON... SEBREE... ROBARDS... BEECH GROVE... ST. JOSEPH... STANLEY... EUREKA... KNOTTSVILLE... GRANDVIEW... FOLSOMVILLE... SANTA CLAUS... DALE... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. DRS
Special weather statement, Sep 25, 7:15 PM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 715 PM CDT SUN SEP 25 2011 KYZ008-009-011>013-017-260100- CALDWELL KY-CALLOWAY KY-CHRISTIAN KY-LYON KY-MARSHALL KY-TRIGG KY- 715 PM CDT SUN SEP 25 2011 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CHRISTIAN COUNTY IN SOUTH CENTRAL KENTUCKY...AND EASTERN CALLOWAY...SOUTHERN CALDWELL... TRIGG...SOUTHEASTERN MARSHALL AND SOUTHEASTERN LYON COUNTIES IN WESTERN KENTUCKY UNTIL 800 PM CDT... AT 712 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING THREE STRONG THUNDERSTORMS. THE FIRST WAS LOCATED 9 MILES SOUTHWEST OF LAND BETWEEN THE LAKES AREA...THE SECOND WAS LOCATED NEAR PURYEAR TENNESSEE...AND THE THIRD WAS LOCATED JUST SOUTHWEST OF CADIZ. ALL OF THE STORMS WERE MOVING NORTHEAST AT 50 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... LAND BETWEEN THE LAKES AREA... CADIZ... FORT CAMPBELL NORTH... HOPKINSVILLE... ENERGY... CANTON... COBB... LINTON... ROCKCASTLE... LAFAYETTE... HERNDON... HAWKINS... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. IN ADDITION...THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. DRS
Local storm report, Sep 25, 7:25 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
725 PM CDT SUN SEP 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0719 PM FLOOD 1 NW EVANSVILLE 37.99N 87.56W
09/25/2011 VANDERBURGH IN TRAINED SPOTTER
MILL CREEK OVERFLOWING AT ST JOSEPH AVE AND MILL RD IN
VANDERBURGH COUNTY NW OF EVANSVILLE. SAND BAGGING IN
PROGRESS.
&&
DPSpecial weather statement, Sep 25, 7:59 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 759 PM CDT SUN SEP 25 2011 KYZ012-013-016-017-020>022-260145- CALDWELL KY-CHRISTIAN KY-HOPKINS KY-MCLEAN KY-MUHLENBERG KY-TODD KY-TRIGG KY- 759 PM CDT SUN SEP 25 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN HOPKINS AND SOUTHERN MCLEAN COUNTIES IN NORTHWEST KENTUCKY...AND CHRISTIAN...NORTHERN TODD AND WESTERN MUHLENBERG COUNTIES IN SOUTH CENTRAL KENTUCKY...AND SOUTHEASTERN CALDWELL AND EASTERN TRIGG COUNTIES IN WESTERN KENTUCKY UNTIL 845 PM CDT... AT 755 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 14 MILES SOUTHEAST OF CADIZ. A SECOND STORM WAS LOCATED JUST WEST OF HAWKINS. BOTH STORMS WERE MOVING NORTHEAST AT 50 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... HOPKINSVILLE... DAWSON SPRINGS... GREENVILLE... COBB... PEMBROKE... CROFTON... NORTONVILLE... EARLINGTON... MORTONS GAP... WEIR... POWDERLY... GRAHAM... HERNDON... HAWKINS... ST. CHARLES... ALLEGRE... WHITE PLAINS... CLIFTY... BREMEN... SACRAMENTO... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. DRS
The office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 25, 7:20 PM CDT | Areal Flood Advisory | PAH | Daviess, Henderson | 3 hr |
Nearby
Tornado Warnings in Kentucky, 2011Every tornado warning in 2011Tornadoes in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.